DESCRIPTION
Parafort 650mg Tablet helps relieve pain and fever by blocking the release of certain chemical messengers responsible for fever and pain. It is used to treat headaches, migraine, nerve pain, toothache, sore throat, period (menstrual) pains, arthritis, muscle aches, and the common cold. Parafort 650mg Tablet may be prescribed alone or in combination with another medicine. You should take it regularly as advised by your doctor. It is usually best taken with food otherwise it may upset your stomach. Do not take more or use it for longer than recommended. Side effects are rare if this medicine is used correctly but this medicine may cause stomach pain, nausea, and vomiting in some people. Consult your doctor if any of these side effects bother you or do not go away. This medicine is widely prescribed and considered safe but is not suitable for everybody. Before taking it, let your doctor know if you have liver or kidney problems or are using blood-thinning medicines. It may affect the dose or suitability of this medicine. Let your doctor know about all the other medicines you are taking because they may affect, or be affected by, this medicine.
INTRODUCTION
In Pain relief Parafort 650mg Tablet is a common painkiller for treating aches and pains. It is widely used and rarely causes any side effects if taken properly. To get the most benefits, take it as prescribed. Do not take more or for longer than needed as that can be dangerous. In Treatment of Fever Parafort 650mg Tablet is also used to reduce a high temperature (fever). It works by blocking the release of certain chemical messengers that cause fever. It may be prescribed alone or in combination with other medicines. Take it as prescribed by the doctor.
USE OF
Pain relief | Treatment of Fever
BENEFITS
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Parafort 650mg Tablet is to be taken with food.
FACTBOX
Chemical Class::P-Aminophenol Derivative|Habit Forming::No|Therapeutic Class::PAIN ANALGESICS|Action Class::Analgesic & Antipyretic-PCM
HOW TO USE
Parafort 650mg Tablet is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.
EXPIRY
Long shelf life (1-2 years).
SAFETY ADVICE
– Alcohol : UNSAFE – It is unsafe to consume alcohol with Parafort 650mg Tablet. – Pregnancy : CONSULT YOUR DOCTOR – Parafort 650mg Tablet may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor. – Breast feeding : SAFE IF PRESCRIBED – Parafort 650mg Tablet is safe to use during breastfeeding. Human studies suggest that the drug does not pass into the breastmilk in a significant amount and is not harmful to the baby. – Driving : SAFE – Parafort 650mg Tablet does not usually affect your ability to drive. – Kidney : CAUTION – Parafort 650mg Tablet should be used with caution in patients with kidney disease. Dose adjustment of Parafort 650mg Tablet may be needed. Please consult your doctor. However, Parafort 650mg Tablet contains paracetamol which is considered the safest painkiller for kidney disease patients. – Liver : CAUTION – Parafort 650mg Tablet should be used with caution in patients with liver disease. Dose adjustment of Parafort 650mg Tablet may be needed. Please consult your doctor. However, the use of Parafort 650mg Tablet is not recommended in patients with severe liver disease and active liver disease.
IF MISS
If you miss a dose of Parafort 650mg Tablet, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.
COMMON SIDE EFFECT
Nausea | Vomiting
ALCOHOL INTERACTION
UNSAFE
PREGNANCY INTERACTION
CONSULT YOUR DOCTOR
LACTATION INTERACTION
SAFE IF PRESCRIBED
KIDNEY INTERACTION
CAUTION
LIVER INTERACTION
CAUTION
VIEWS
53 people viewed this recently
BOUGHT
FAQ
Q. What if I vomit after taking Parafort 650mg Tablet?::: If you vomit in less than 30 minutes after having a dose of Parafort 650mg Tablet tablets or syrup, retake the same dose again. If you vomit after 30 minutes of a dose, you do not need to take another one until the next standard dose.| Q. When will I feel better after taking the Parafort 650mg Tablet?::: Usually, you will start feeling better after about half an hour of taking a Parafort 650mg Tablet.| Q. How often can I take the Parafort 650mg Tablet?::: You should only take four doses of Parafort 650mg Tablet in 24 hours. There should be a gap of at least 4 hours between two doses. Do not take Parafort 650mg Tablet for more than 3 days without consulting a doctor first.| Q. Does Parafort 650mg Tablet make babies sleepy?::: No, Parafort 650mg Tablet does not make babies sleepy. It is a pain-relieving medicine that is also used to control high fever.| Q. Is Parafort 650mg Tablet safe for children?::: Parafort 650mg Tablet is considered safe for children only when used as directed by the doctor.| Q. Is Parafort 650mg Tablet an antibiotic?::: No, Parafort 650mg Tablet is not an antibiotic. It works as a painkiller and fever-reducing medicine.| Q. Can I take Parafort 650mg Tablet and ibuprofen together?::: Ibuprofen and Parafort 650mg Tablet are safe medicines, but both should not be used together. Consult your doctor if you are not sure.| Q. How long does a Parafort 650mg Tablet take to work?::: Parafort 650mg Tablet takes around 30-45 min to start working and show its effects. It is advised to take this medicine for the duration suggested by the doctor. Consult your doctor if you experience any bothersome side effects.| Q. What are the serious side effects of taking an excess of the Parafort 650mg Tablet?::: Overdose of Parafort 650mg Tablete may cause severe life-threatening liver injury. Taking more than the prescribed dose may also cause kidney injury, decreased platelet count, and even coma. Early symptoms of an overdose include nausea, vomiting, and general tiredness. Immediately consult a doctor or reach an emergency in case of a suspected overdose.
DISCLAIMER
The content on this website, including medicine descriptions, is for informational purposes only and not a replacement for professional medical advice, diagnosis, or treatment. Always consult a licensed doctor or healthcare provider for the diagnosis, treatment, or management of any health condition or symptoms.